Skip to Content

Does Toradol make you feel high? Do people abuse it?

Answers (2)

Rajive Goel 8 Mar 2011

Ketorolac is indicated for short-term management of moderate to severe postoperative pain. Concerns about the high incidence of reported side effects led to restriction in its dosage and maximum duration of use. Maximum duration of treatment should not exceed 5 days for tablets (per package insert), or 2 days for continuous daily dosing with intravenous or intramuscular formulations. The ophthalmic formulation can be used instead of steroidal anti inflammatories in cases where a raised intraocular pressure (glaucoma) is to be avoided.

However, you could please seek more info from a pharmacist/doc who may have prescribed the med, take care.

Votes: +0
caringsonbj 8 Mar 2011

I think there are sometimes exceptions to the rules but this is clearly not suupose to be, for pain that is long lasting you make the choices to use other medications appropriate for the situation, sometimes you see Toradol used by certain OB/GYN doctor's when they choose light sedation, from experience I can say that this medication does cause a euphoric feeling I can't say about the pills but I can speak about the injection. when you have any doubts or concerns it is better to consult a physician. If you have any other questions please feel free to contact us.

LLJ9750 6 Oct 2017

There was someone that commented on this post. They were talking about the euphoric effect experienced after the shot. I can speak for myself after being prescribed this medicine today. I have taken one 10mg pill and have experienced some euphoria already. I took the pill about an hour and a half ago, so the effect was not immediate.

Colourful64 25 Aug 2018

I was a regular user or toradol injections for many years... Absolutely no euphoria for me...

The Curious Mind 9 Jun 2019

This is an old question, but I've got MY answer for it. I was just put on a short round of the oral form of Toradol (ketorolac 10mg) for multiple herniated disc in my L/S spine by an ER physician. I just took my first dose about an hour ago, and yes, it's definitely making me feel kinda loopy and somewhat euphoric. This is actually really saying something for me personally because I've been on oxycodone 15mg for a few years now, and other opiate and sedative medications over the years. I'm pretty sure that this results will not happen for everyone, everyone's brain chemistry is different. Just be careful and don't NOT use this medication while driving until you have a couple days to know how it's going to effect you.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.